Free Access
Volume 9, February 2003
Page(s) 197 - 205
Published online 15 September 2003
  1. F. Abergel and R. Temam, On some control problems in fluid mechanics. Theoret. Comput. Fluid Dynam. 1 (1990) 303-325. [Google Scholar]
  2. V. Barbu, Mathematical Methods in Optimization of Differential Systems. Kluwer, Dordrecht (1995). [Google Scholar]
  3. V. Barbu, Local controllability of Navier-Stokes equations. Adv. Differential Equations 6 (2001) 1443-1462. [MathSciNet] [Google Scholar]
  4. V. Barbu, The time optimal control of Navier-Stokes equations. Systems & Control Lett. 30 (1997) 93-100. [Google Scholar]
  5. V. Barbu and S. Sritharan, Formula -control theory of fluid dynamics. Proc. Roy. Soc. London 454 (1998) 3009-3033. [CrossRef] [Google Scholar]
  6. V. Barbu and S. Sritharan, Flow invariance preserving feedback controller for Navier-Stokes equations. J. Math. Anal. Appl. 255 (2001) 281-307. [CrossRef] [MathSciNet] [Google Scholar]
  7. Th.R. Bewley and S. Liu, Optimal and robust control and estimation of linear path to transition. J. Fluid Mech. 365 (1998) 305-349. [CrossRef] [MathSciNet] [Google Scholar]
  8. A. Bensoussan, G. Da Prato, M.C. Delfour and S.K. Mitter, Representation and Control of Infinite Dimensional Systems. Birkhäuser, Boston, Bassel, Berlin (1992). [Google Scholar]
  9. C. Cao, I.G. Kevrekidis and E.S. Titi, Numerical criterion for the stabilization of steady states of the Navier-Stokes equations. Indiana Univ. Math. J. 50 (2001) 37-96. [MathSciNet] [Google Scholar]
  10. P. Constantin and C. Foias, Navier-Stokes Equations. University of Chicago Press, Chicago, London (1989). [Google Scholar]
  11. J.M. Coron, On the controllability for the 2-D incompresssible Navier-Stokes equations with the Navier slip boundary conditions. ESAIM: COCV 1 (1996) 33-75. [Google Scholar]
  12. J.M. Coron, On the null asymptotic stabilization of the 2-D incompressible Euler equations in a simple connected domain. SIAM J. Control Optim. 37 (1999) 1874-1896. [CrossRef] [MathSciNet] [Google Scholar]
  13. J.M. Coron and A. Fursikov, Global exact controllability of the 2-D Navier-Stokes equations on a manifold without boundary. Russian J. Math. Phys. 4 (1996) 429-448. [Google Scholar]
  14. O.A. Imanuvilov, Local controllability of Navier-Stokes equations. ESAIM: COCV 3 (1998) 97-131. [CrossRef] [Google Scholar]
  15. O.A. Imanuvilov, On local controllability of Navier-Stokes equations. ESAIM: COCV 6 (2001) 49-97. [Google Scholar]
  16. I. Lasiecka and R. Triggianni, Control Theory for Partial Differential Equations: Continuous and Approximation Theories, Encyclopedia of Mathematics and its Applications. Cambridge University Press (2000). [Google Scholar]
  17. R. Temam, Navier-Stokes Equations and Nonlinear Functional Analysis. SIAM Philadelphia (1983). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.